# SDR AALA201610039020

- Difficulty date: September 7, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 61,444 hours, 22,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D53480043202
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT DOOR SILL AT Y1292 AND FR 66.  REPAIRED DOOR SILL IAW SRM 51-74-00 AND 53-41-14.
